Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    J-Dogg is offline Anabolic Member
    Join Date
    Oct 2001
    Posts
    3,723

    Shortness of breath after winny/fina shots

    Just got done injecting. I've been using the fina for about 6 weeks, winny is 1 week.

    Using T3, Clen and ECA w/ it.

    Took my last T3, Clen, ECA about 7 hours ago (orals).

    After my shots today, for some reason i feel short of breath and broke out in a sweat.

    Had me worried for a little.

    Anyone else get this? or happen to know what causes it?

    I'm healthy and have good BP and eat well, hope its nothing serious.


    thx

  2. #2
    J-Dogg is offline Anabolic Member
    Join Date
    Oct 2001
    Posts
    3,723
    This might help also, more info:

    Its the first time I used 25ga needles, normaly use a 23 or 22.

    The winny was VERY hard to get into the syring. Took a few trys, thinking it might have had some air maybe? sound like what would happen?

    I did check my pulse after and it was normal.

  3. #3
    saint808's Avatar
    saint808 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    452
    fina cough... i had it once during my 6 weeks i used it. some say it is because you injected too close to a nerve or vein and others say it is caused by impurities... all i really know is i felt like i was choking for about 45 secs or so... kinda scary actually.

  4. #4
    shorty2big's Avatar
    shorty2big is offline Member
    Join Date
    Mar 2002
    Location
    AZ
    Posts
    601
    you could have injected into a vein. That's the feeling that you would get if that happened. Did dyou taste anything wierd when you injected? If so, you definitely hit a vein.

  5. #5
    J-Dogg is offline Anabolic Member
    Join Date
    Oct 2001
    Posts
    3,723
    DOn't think I did, but I was not concentrating on my mouth, I though I was having a heart attack or somthing, lol.

    Ya, it scared the shit out of me :/

  6. #6
    Tapout's Avatar
    Tapout is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,577
    fina can cause allergic reaction but after 6 weeks probably would have happended already
    either hit vein or had an anxiety attack--nerves and nervous system can play many tricks on you-- when think something in head can cause pulse and bp to go up just cause anxiety

  7. #7
    J-Dogg is offline Anabolic Member
    Join Date
    Oct 2001
    Posts
    3,723
    allergic reaction?

    I belive I might just be reacting to it like that.

    I have been getting some red swelling in my leg I inject in. Its not an infection and it goes away in a day.

    I guess if tomorows shot does the same thing, it might be a good day to cut out the fina.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •